# SDR KPVA20140114008

- Difficulty date: November 21, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 38,103 hours, 38,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 14-15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY MAINTENANCE, 2013.  RT FUSELAGE SKIN BETWEEN FRAMES 14-15 BETWEEN STRINGER 10-11 AND FRAMES 15-16 BETWEEN STRINGER 9-10 CORRODED.   REPAIRED IAW SRM 53-00-00, REPAIR 403.
